MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S); INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S); INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX9128
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd maxguard administration set with needleless y-site(s) was leaking.The following information was received by the initial reporter with the following verbatim: do you know who i should reach out to regarding the bd maxguard iv tubing? at pesc and psc we are seeing a lot of leaking at the connection site of the tubing and the iv.The tubing does not connect well to the iv.You must, as best as you can, try to overtighten the tubing for it not to come loose.It can be difficult to do because you have to grip the iv tightly and there is not a lot of room to hold onto it.Ref# (b)(4).
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Lot provided 23089203.
 
Additional Manufacturer Narrative
Sample inv and dhr the customer reported leakage at the male luer connection and returned one unused sample of material mx9128 and lot 23089203.The set was visually examined for defects and abnormalities.No defects or abnormalities were observed.The sample was tested under syringe pressure with a couple different bd connectors in the lab, and no leak was found.The luer was tested with overtightening and, as well as a more lenient connection, and with normal force, the leak still was not replicated.The root cause of this failure could not be identified without a failure investigation.A device history record review could not be performed on material mx9128 because the lot number is unknown.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18308029
Report Number9616066-2023-02382
Device Sequence Number15132903
Product Code FPA
UDI-Device Identifier50885403237629
UDI-Public(01)50885403237629
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX9128
Device Lot Number23089203
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer02/29/2024
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown